Read these links i put for you here. I hope to god this question is a joke cause one person took a 2 mg pill & they were sick & throwing up & they wont to the hospital & you took 6 8 mg tabs. I would be on my way to the hospital asap.
Seek emergency medical attention if an overdose of Suboxone occurs. Patients who experience an overdose may demonstrate the following overdose symptoms:
* Pinpointed pupils
* Extreme drowsiness
* Blurred vision
* Slowed breathing
Contact your doctor if
* You feel faint, dizzy, confused, or have any other unusual symptoms, or if your breathing becomes much slower than normal. These can be signs of taking too much SUBOXONE or of other serious problems.
* You experience an allergic reaction. Symptoms of a bad allergic reaction include difficulty breathing, hives, swelling of your face, asthma (wheezing), or shock (loss of blood pressure and consciousness)
* You suspect liver problems due to any of these symptoms:
* Your skin or the white part of your eyes turns yellow (jaundice)
* Your urine turns dark
* Your bowel movements (stools) turn light in color
* You don't feel like eating much food for several days or longer
* You feel sick to your stomach (nauseated)
* You have lower-stomach pain
* Cytolytic hepatitis and hepatitis with jaundice have been observed in the addicted population receiving buprenorphine.
* Your doctor may do blood tests while you are taking SUBOXONE to ensure that your liver is okay.
* You've recently experienced a head injury (SUBOXONE can alter pupil size and cause changes in the level of consciousness that may interfere with patient evaluation)
· 9 years ago